MAUDE Adverse Event Report: TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM

TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM
Model Number 61000
Medical Device Problem Codes Mechanical Problem (1384); Device Slipped (1584); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the machine at the customer site.Technician disassembled and reassembled iv pole button and cleaned the iv pole as needed.Operation and auto test were performed successfully.Investigation is in process and an update will be provided.
 
Event or Problem Description
The customer reported that the iv pole on the spectra optia equipment unexpectedly lowers down.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down, therefore no patient information is reasonably known.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.10 (h.11) and corrected information in d.4 investigation: a terumo bct service technician checked out the machine at the customer site.Technician disassembled and reassembled iv pole button and cleaned the iv pole as needed.Operation and auto test were performed successfully.The device serial number history report indicates two more related issues have been reported for this device.One year of service history was reviewed for this device with two other issues related to the reported condition identified.Mdrs: 1722028-2024-00054 and 1722028-2024-00014.Correction: the service technician cleaned the button, and entire iv pole, and verified proper operation of the device.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be a sticking iv pole button.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.10.Investigation: a terumo bct service technician checked out the machine at the customer site.Technician disassembled and reassembled iv pole button and cleaned the iv pole as needed.Operation and auto test were performed successfully.The device serial number history report indicates two more related issues have been reported for this device.Correction: the service technician cleaned the button, and entire iv pole, and verified proper operation of the device.Investigation is in process and an update will be provided.
 
Event or Problem Description

Brand Name
SPECTRA OPTIA
Common Device Name
SPECTRA OPTIA APHERESIS SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key18624202
Report Number1722028-2024-00037
Device Sequence Number7398175
Product Code LKN
UDI-Device Identifier05020583610002
UDI-Public05020583610002
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
BK130065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer02/20/2024
03/12/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date02/26/2024
03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown